# SDR SWIA200923391

- Difficulty date: December 31, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 18,462 hours, 15,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CABIN OVERHEAD EMERGENCY LIGHT INOP.  (FLT 6604)  RELAMPED EMERGENCY LIGHT.
